Alert archive / Texas / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 11, NWS Brownsville, TX
NWS Brownsville, TX issued this severe thunderstorm warning at May 12, 2021, 1:50 AM CDT for Hidalgo County, Texas. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 12, 2021, 1:50 AM CDT (06:50 UTC)
- Expired
- May 12, 2021, 2:30 AM CDT
- In force
- 40 min
- Issued by
- NWS Brownsville, TX
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 80.0 mph
County Hidalgo County, TX
The radar
The Brownsville radar (KBRO), 55 km from the middle of the area, began a volume at 06:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 11, 8:34 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 00:00Z, 6.8 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2611 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 772 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.3
The text
As transmitted.
669
WUUS54 KBRO 120650
SVRBRO
TXC215-120730-
/O.NEW.KBRO.SV.W.0011.210512T0650Z-210512T0730Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Brownsville TX
150 AM CDT Wed May 12 2021
The National Weather Service in Brownsville has issued a
* Severe Thunderstorm Warning for...
Southeastern Hidalgo County in Deep South Texas...
* Until 230 AM CDT.
* At 149 AM CDT, a severe thunderstorm was located over Mercedes
Police Department, or over Mercedes, moving east at 30 mph.
This is a very dangerous storm.
HAZARD...80 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
* Locations impacted include...
Weslaco, Mercedes, Progreso, Progreso City Offices, Weslaco High
School, Villa Verde, Weslaco Mid Valley Airport, Black Elementary
School, Mercedes Junior High School and Weslaco City Park.
This includes US Highway 281 between mile markers 804 and 812.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2607 9798 2606 9799 2607 9800 2606 9801
2628 9801 2628 9786 2607 9786 2606 9787
2607 9788 2607 9789 2606 9789 2606 9793
2607 9793 2605 9794 2606 9795 2605 9797
TIME...MOT...LOC 0649Z 269DEG 24KT 2615 9791
HAIL...<.75IN
WIND...80MPH
$$
TOMASELLI2 follow-up statements
589
WWUS54 KBRO 120707
SVSBRO
Severe Weather Statement
National Weather Service Brownsville TX
207 AM CDT Wed May 12 2021
TXC215-120730-
/O.CON.KBRO.SV.W.0011.000000T0000Z-210512T0730Z/
Hidalgo TX-
207 AM CDT Wed May 12 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT
FOR SOUTHEASTERN HIDALGO COUNTY...
At 206 AM CDT, a severe thunderstorm was located over Moises Vela
Middle School, or over La Feria, moving east at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Weslaco, Mercedes, Progreso, Progreso City Offices, Weslaco High
School, Villa Verde, Weslaco Mid Valley Airport, Black Elementary
School, Mercedes Junior High School and Weslaco City Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2607 9798 2606 9799 2607 9800 2606 9801
2628 9801 2628 9786 2607 9786 2606 9787
2607 9788 2607 9789 2606 9789 2606 9793
2607 9793 2605 9794 2606 9795 2605 9797
TIME...MOT...LOC 0706Z 269DEG 24KT 2615 9778
HAIL...<.75IN
WIND...60MPH
$$
TOMASELLI798
WWUS54 KBRO 120728
SVSBRO
Severe Weather Statement
National Weather Service Brownsville TX
228 AM CDT Wed May 12 2021
TXC215-120738-
/O.EXP.KBRO.SV.W.0011.000000T0000Z-210512T0730Z/
Hidalgo TX-
228 AM CDT Wed May 12 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HIDALGO COUNTY
WILL EXPIRE AT 230 AM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds and heavy rain are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
Deep South Texas.
LAT...LON 2607 9798 2606 9799 2607 9800 2606 9801
2628 9801 2628 9786 2607 9786 2606 9787
2607 9788 2607 9789 2606 9789 2606 9793
2607 9793 2605 9794 2606 9795 2605 9797
TIME...MOT...LOC 0728Z 269DEG 24KT 2615 9764
$$
TOMASELLIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 6:54 PM CDT, 6 hours 56 minutes earlier.
Area forecast discussion, May 11, 6:54 PM CDT, 6 hours 56 minutes before
Area Forecast Discussion...UPDATED National Weather Service Brownsville TX 654 PM CDT Tue May 11 2021 .DISCUSSION...Updated for latest aviation discussion below. && .AVIATION...The conv coverage to the north of the RGV is on the increase as the cold front continues sagging southwards toward the region. The latest CAMS guidance continues to crank up the conv over the western counties several hours from now with this conv complex pushing SE through the RGV as the cold front moves slowly into the region increasing the surface convergence. SPC is maintaining a slgt risk for svr conv throughout the night into Wed morning and will continue to reflect this in the 00Z TAF issuance for the RGV. Although the next few hours will likely see VFR conditions prevailing for the area, the aviation conditions will degrade pretty steadily later tonight through Wed morning as the conv moves into the region. Expect MVFR conditions to prevail later tonight with periods of IFR conditions as the stronger conv moves closer to the RGV airports. && .PREV DISCUSSION... /issued 239 PM CDT Tue May 11 2021/ SHORT TERM (Now through Wednesday Night): Here’s what we know. There will be a cold front dropping into the CWFA overnight tonight, which will likely bring strong to severe thunderstorms and subsequent beneficial rainfall for much of the area through Wednesday evening. The strongest storms will be capable of producing strong to severe wind gusts, severe hail, as well as torrential rainfall and gusty winds. Most of that stronger activity should clear the area by Wednesday afternoon with any lingering precipitation coming in the form of showers, with perhaps a rumble of thunder or two through Wednesday evening. The shower and storm activity expected through the short term will ultimately keep high temperatures Wednesday afternoon and low temperatures late Wednesday night several degrees below seasonal normals. Here’s what we are still pinning down. The timing/onset of convection in the BRO CWFA continues to be a source of uncertainty that is causing this forecaster to have a less than ideal time. Storms could potentially enter the northern edge of Zapata and Jim Hogg counties as early as 9-10 PM per latest HRRR and GFS guidance, around midnight per the NAM 3km and ECMWF solutions, or some time closer to 4-5 AM per the NAM 12km solution. Have targeted the later solutions for this forecast package given recent performances between the models. Regardless, a nocturnal convection event appears likely, which will then spill over into a more prolonged rain event for Wednesday. Pay close attention to updates from your friendly neighborhood Warning and Forecast Office this evening! LONG TERM (Thursday through Tuesday): Rain chances will diminish across deep south Texas Thursday into Thurs night as drier air filters into south Texas in the wake of the 500mb trough across the east-central United States moving eastward. Isolated showers and thunderstorms are progged to develop across portions of the Rio Grande Valley Friday as a weak disturbance in the westerly flow aloft approaches the CWA from the west Fri afternoon. A better chance of showers and thunderstorms is expected across the Rio Grande Valley and northern ranchlands on Saturday as a 500mb shortwave trough across southwest Texas moves eastward and low to mid level moisture increases ahead of the upper level feature. Rain chances are expected to linger through the rest of the weekend before a 500mb shortwave ridge develops across southwest Texas Monday providing subsidence in general across the area. MARINE (Now through Wednesday Night): Generally moderate winds and seas prevail in advance of the overnight front. Showers and thunderstorms can be expected across much of the lower Texas coastal waters for Wednesday which may create localized hazardous conditions. Northeasterly winds then increase behind the front, which will likely push winds into Small Craft Exercise Caution criteria across much of the waters to cap off the short term marine forecast. Thursday through Sunday: Moderate to strong northeast winds will develop across the coastal waters Thursday as high pressure across the eastern United States and low pressure across the western Gulf of Mexico increases the pressure gradient across the northwest Gulf. Winds will veer to the east-northeast and diminish Friday as the surface ridge begins to move eastward and the pressure gradient weakens across the western Gulf. Light to moderate east-northeast winds will veer to the east-southeast and increase slightly Saturday as low pressure develops on the lee side of the Rockies. Winds will veer to the southeast on Sunday with low pressure across New Mexico and a surface ridge across the southeast U.S. extending into the Gulf of Mexico. && .PRELIMINARY POINT TEMPS/POPS... BAYVIEW/PORT ISABEL 77 78 70 79 / 40 60 20 30 BROWNSVILLE 77 80 69 81 / 40 70 20 40 HARLINGEN 77 79 67 80 / 40 70 20 30 MCALLEN 76 77 67 81 / 60 80 20 30 RIO GRANDE CITY 74 76 66 82 / 70 80 20 30 SOUTH PADRE ISLAND 76 77 72 75 / 40 60 20 30 && .BRO WATCHES/WARNINGS/ADVISORIES... TX...None. GM...None. && This product is also available on the web at: HTTP://WEATHER.GOV/RGV Short Term/Aviation...60-Speece Long Term/Upper Air...69-Farris/65-Soria
Hazardous weather outlook, May 11, 9:17 PM CDT, 4 hours 33 minutes before
Hazardous Weather Outlook...Updated National Weather Service Brownsville TX 917 PM CDT Tue May 11 2021 TXZ248>257-351-353-121100- Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr- Southern Hidalgo-Inland Willacy-Inland Cameron-Coastal Willacy- Coastal Cameron-Coastal Kenedy-Northern Hidalgo- 917 PM CDT Tue May 11 2021 This Hazardous Weather Outlook is for portions of Deep South Texas. .DAY ONE...Rest of Tonight A Severe Thunderstorm Watch is in effect for All of Deep South Texas until 4 AM Wednesday. There is a Moderate Risk of rip currents at the beaches of South Padre Island and at Boca Chica Beach. Scattered to numerous thunderstorms are expected tonight. Some strong to severe thunderstorms are possible, producing large hail, damaging winds, and heavy rainfall. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Scattered to numerous thunderstorms are expected Wednesday morning. Some strong to severe thunderstorms are possible, producing large hail, damaging winds, and heavy rainfall. An elevated risk of rip currents is possible at the local beaches through the entire period. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. GMZ130-132-135-150-155-170-175-122145- Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- Coastal waters from Port Mansfield to the Rio Grande out 20 nm- Coastal waters from Baffin Bay to Port Mansfield out 20 nm- Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 917 PM CDT Tue May 11 2021 This Hazardous Weather Outlook is for portions of The Gulf of Mexico and The Laguna Madre. .DAY ONE...Rest of Tonight A Severe Thunderstorm Watch is in effect for the Laguna Madre and the lower Texas Gulf Waters out to 20 Nautical Miles offshore until 4 AM Wednesday. Scattered to numerous thunderstorms are expected tonight. Some strong to severe thunderstorms are possible, producing large hail, damaging winds, and waterspouts. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Scattered to numerous thunderstorms are expected Wednesday morning. Some strong to severe thunderstorms are possible, producing large hail, damaging winds, and waterspouts. Small Craft Advisories are possible along the Lower Texas Coast Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, May 12, 12:28 AM CDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Brownsville TX
1228 AM CDT Wed May 12 2021
TXZ252-253-353-120630-
Southern Hidalgo TX-Northern Hidalgo TX-Starr TX-
1228 AM CDT Wed May 12 2021
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HIDALGO AND SOUTHEASTERN
STARR COUNTIES UNTIL 130 AM CDT...
At 1228 AM CDT, Doppler radar was tracking a strong thunderstorm near
Mccook, moving southeast at 30 mph.
Wind gusts of 50 to 55 mph will be possible with this storm.
Locations impacted include...
Edinburg, Mission, Pharr, San Juan, Elsa, Palmview, Penitas, La Joya,
Palmhurst and North McAllen.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
Deep South Texas.
LAT...LON 2613 9833 2614 9833 2615 9834 2617 9834
2617 9835 2615 9835 2617 9836 2616 9837
2616 9839 2618 9841 2620 9844 2622 9844
2622 9847 2650 9862 2663 9845 2632 9796
2611 9827 2612 9827 2612 9830 2610 9830
TIME...MOT...LOC 0528Z 318DEG 28KT 2650 9849
TOMASELLILocal storm report, May 12, 12:38 AM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1238 AM CDT WED MAY 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM TSTM WND DMG 2 NNW ZAPATA 26.92N 99.27W
05/11/2021 ZAPATA TX FIRE DEPT/RESCUE
ZAPATA FIRE DEPARTMENT REPORTED MULTIPLE
DOWNED POWER LINES AND TELEPHONE POLES ALONG
WITH ROOF DAMAGE TO MULTIPLE HOMES IN THE
CITY OF ZAPATA.
&&
LFSpecial weather statement, May 12, 12:38 AM CDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Brownsville TX
1238 AM CDT Wed May 12 2021
TXZ252-120630-
Starr TX-
1238 AM CDT Wed May 12 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL STARR COUNTY UNTIL
130 AM CDT...
At 1237 AM CDT, Doppler radar was tracking a strong thunderstorm over
Alto Bonito, or near Garciasville, moving southeast at 40 mph.
Wind gusts of 50 to 55 mph will be possible with this storm.
Locations impacted include...
Rio Grande City, Sullivan City, Garciasville, La Grulla, Starr County
Memorial Hospital, La Puerta, Ringgold Middle School, La Victoria,
Fort Ringgold County Park and Starr County Sheriffs Office.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
Deep South Texas.
LAT...LON 2626 9868 2627 9872 2628 9870 2629 9871
2630 9875 2631 9875 2631 9874 2633 9875
2632 9878 2633 9879 2637 9880 2636 9889
2637 9890 2651 9862 2635 9854 2626 9859
2625 9862 2626 9862 2624 9864 2624 9867
TIME...MOT...LOC 0537Z 304DEG 33KT 2632 9865
TOMASELLISpecial weather statement, May 12, 12:50 AM CDT, 1 hour before
Special Weather Statement
National Weather Service Brownsville TX
1250 AM CDT Wed May 12 2021
TXZ251-351-120645-
Coastal Kenedy TX-Inland Kenedy TX-
1250 AM CDT Wed May 12 2021
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL KENEDY COUNTY UNTIL 145
AM CDT...
At 1249 AM CDT, Doppler radar was tracking a strong thunderstorm near
Kenedy County Wind Farms, or 14 miles northeast of Armstrong, moving
southeast at 30 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Kenedy County Wind Farms.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
Deep South Texas.
LAT...LON 2706 9739 2711 9739 2710 9738 2690 9737
2700 9756 2693 9755 2692 9746 2680 9751
2681 9750 2683 9744 2676 9734 2673 9747
2674 9737 2671 9746 2705 9778 2723 9756
TIME...MOT...LOC 0549Z 317DEG 25KT 2707 9763
TOMASELLILocal storm report, May 12, 1:18 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
118 AM CDT WED MAY 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0107 AM TSTM WND GST MCALLEN 26.22N 98.24W
05/12/2021 M63 MPH HIDALGO TX ASOS
MCALLEN AIRPORT ASOS REPORTED A WIND GUST TO 63 MPH
&&
EVENT NUMBER BRO2100015
TRSLocal storm report, May 12, 1:44 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
144 AM CDT WED MAY 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 AM TSTM WND DMG 1 NW DONNA 26.18N 98.07W
05/12/2021 HIDALGO TX PUBLIC
PALM TREE UPROOTED NEAR THE INTERSECTION OF
INTERSTATE-2 AND HUTTO ROAD.
&&
LFThe office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 8:51 PM CDT | Special Weather Statement | BRO | Zapata | 39 min |
| May 11, 9:11 PM CDT | Severe Thunderstorm Warning | BRO | Jim Hogg, Zapata | 49 min |
| May 11, 9:39 PM CDT | Special Weather Statement | BRO | Zapata | 51 min |
| May 11, 9:48 PM CDT | Severe Thunderstorm Warning | BRO | Zapata | 42 min |
| May 11, 9:54 PM CDT | Severe Thunderstorm Warning | BRO | Brooks, Jim Hogg | 51 min |
| May 11, 10:26 PM CDT | Severe Thunderstorm Warning | BRO | Starr, Zapata | 49 min |
| May 11, 10:45 PM CDT | Special Weather Statement | BRO | Brooks, Kenedy | 60 min |
| May 11, 11:04 PM CDT | Areal Flood Advisory | BRO | Zapata | 4 hr |
| May 11, 11:14 PM CDT | Severe Thunderstorm Warning | BRO | Starr, Zapata | 46 min |
| May 11, 11:21 PM CDT | Areal Flood Advisory | BRO | Jim Hogg, Starr, Zapata | 4 hr |
| May 11, 11:22 PM CDT | Areal Flood Advisory | BRO | Jim Hogg, Zapata | 94 min |
| May 11, 11:51 PM CDT | Special Weather Statement | BRO | Hidalgo, Kenedy, Starr | 54 min |
| May 11, 11:56 PM CDT | Severe Thunderstorm Warning | BRO | Starr | 36 min |
| May 12, 12:06 AM CDT | Areal Flood Advisory | BRO | Starr | 3 hr |
| May 12, 12:21 AM CDT | Areal Flood Advisory | BRO | Brooks, Hidalgo, Starr | 3 hr |
| May 12, 12:25 AM CDT | Areal Flood Advisory | BRO | Starr | 3 hr |
| May 12, 12:28 AM CDT | Special Weather Statement | BRO | Hidalgo | 62 min |
| May 12, 12:38 AM CDT | Special Weather Statement | BRO | Starr | 52 min |
| May 12, 12:44 AM CDT | Severe Thunderstorm Warning | BRO | Hidalgo, Willacy | 30 min |
| May 12, 12:50 AM CDT | Special Weather Statement | BRO | Kenedy | 55 min |
| May 12, 1:00 AM CDT | Severe Thunderstorm Warning | BRO | Kenedy | 60 min |
| May 12, 1:04 AM CDT | Severe Thunderstorm Warning | BRO | Cameron, Hidalgo | 41 min |
| May 12, 1:12 AM CDT | Areal Flood Advisory | BRO | Hidalgo, Starr | 3 hr |
| May 12, 1:12 AM CDT | Special Marine Warning | BRO | 48 min | |
| May 12, 1:19 AM CDT | Areal Flood Advisory | BRO | Hidalgo, Willacy | 3 hr |
| May 12, 1:34 AM CDT | Special Marine Warning | BRO | 26 min | |
| May 12, 1:40 AM CDT | Severe Thunderstorm Warning | BRO | Cameron | 49 min |
| May 12, 1:46 AM CDT | Areal Flood Advisory | BRO | Cameron, Hidalgo | 3 hr |
| May 12, 1:53 AM CDT | Special Marine Warning | BRO | 22 min | |
| May 12, 2:24 AM CDT | Areal Flood Advisory | BRO | Cameron | 3 hr |
| May 12, 2:27 AM CDT | Special Weather Statement | BRO | Cameron | 63 min |
| May 12, 2:39 AM CDT | Special Marine Warning | BRO | 41 min | |
| May 12, 2:40 AM CDT | Severe Thunderstorm Warning | BRO | Cameron | 34 min |
| May 12, 2:51 AM CDT | Severe Thunderstorm Warning | BRO | Cameron | 39 min |
| May 12, 3:31 AM CDT | Special Weather Statement | BRO | Cameron | 59 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.